# SDR CALA2017111704096

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 51,384 hours, 21,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5112123200
- Condition: Gouged
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FRAMES 13 - 14, STRINGERS 22 - 23L GOUGED OUT OF LIMITS, FABRICATED AND INSTALLED A DOUBLER  IAW SRM 53-00-11-300-042, FIG 20148.
